Discussions that mention zoloft

Sexual Health - Women board


I have zero sex drive. In fact, I feel like I could go the rest of my life w/o sex. THis is NO WAY normal for a 27 year old! I have been married now for almost two years, and I am never in the mood. Now, once I get started, well, that is a different story. Otherwise, I am not interested. I am on Zoloft and Wellbutrin, Depo Provera as well. Should I see someone about this? ( plus, I feel really bad for hubby )
The Zoloft and the Depro are both libido killers, I would talk to you doctor about it.
[font=garamond]
Quote from mel1977:
I have zero sex drive. In fact, I feel like I could go the rest of my life w/o sex. THis is NO WAY normal for a 27 year old! I have been married now for almost two years, and I am never in the mood. Now, once I get started, well, that is a different story. Otherwise, I am not interested. I am on Zoloft and Wellbutrin, Depo Provera as well. Should I see someone about this? ( plus, I feel really bad for hubby )
For God's sake woman, lay off the meds. The Wellbutrin is not supposed to be bad for sexual side effects, but I can say from experience that Depo Provera and Zoloft are sex life killers.

Depo's bad for a lot of reasons, though. Have you seriously considered another method? The shot can cause permanent decreased bone mineral deficiency, which can lead to osteoporosis (or so says the FDA - see the article here: http://www.fda.gov/bbs/topics/ANSWERS/2004/ANS01325.html ). It also kills your sex drive, can give you headaches, make your hair fall out, and might possibly induce hypothyroidism. In fact, it's actually used to "chemically castrate" male sex offenders. I'd seriously consider changing drugs if I were you.

Good luck and happy sex!

Mary[/font]